# SDR ASAA2023042643037

- Difficulty date: April 26, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N274AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 61555
- Aircraft time: 20,604 hours, 6,682 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Part number: 146A750139
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 787 TO STA 867 RBL 13 HAS SPOTS OF CORROSION. GROUNDED - YES. REMOVED DAMAGE, FOUND TO BE OUT OF LIMITS, REMOVED DAMAGED SECTION OF TRACK AND REPAIRED IAW B737-900 SRM 53-00-53-2R-3W 1 O .075 R .042 L .033 D 4.
